Thread: Accutane and bloodwork tests?
01-22-2004, 05:33 PM #1
Accutane and bloodwork tests?
I finished a 10 week cycle of test enanthate and deca about 3-4 months ago. About 2 weeks after I finshed I started to get acne on my shoulders and lower back. Well, I have tried the pantothentic acid and all the neutrogena products along with everything else, but I guess I am just prone to acne and it hasn't cleared up that much. Well, I went today to schedule an apointment with my dermatologist to get on some accutane. The thing is, I plan on doing a cycle of EQ and test prop in the middle of march (about 2 months from now). I think I will start taking the accutane ASAP, so my back will clear up. Or, should I wait to start the accutane when I start my next cycle? I want my back to clear up ASAP, but I don't want to get more acne again in May when I finish my next cycle, what you bros think I should do? I am leaning towards starting it next week to clear my acne from my cycle I finished about 4 months ago, and hopefully it will just keep working throughout my next cycle and i won't get any. Also, when I go to take my monthly bloodwork, will the EQ and test prop be detected in my bloodwork and will the doctor tell me something if they do show up? I read on an old post that someone who was on AS while taking accutane went get his bloodwork done every month and the test e and EQ they were on never showed up. Thanks bros.
01-22-2004, 06:24 PM #2
bump for some info
01-22-2004, 07:38 PM #3
I would definately wait until your next cycle is done. If you start it now and then start a cycle it might screw up the effects of the accutane. Also, accutane is very hard on your liver and body and the steroids might be an unhealthy addition.
01-22-2004, 10:10 PM #4
Can he give me the prescription now and I can get the accutane, but just hold on to it and wait to start it when I start my next cycle? or do I have to start it when he gives me the prescription for it? And will the steroids show up in the bloodwork I have to go get done monthly? Thanks bros.
01-23-2004, 02:51 AM #5
Iam on accutane right now, each derm. will have there own way of working. My derm meets me every month for a checkup, so keeping my accutane wouldnt work cuz if I go in his office and dont look dryed up hes probably gonna know iam not using it. If I were you I would do the accutane and wait 1-2 month after your accutane cycle than I would start a new roid cycle. I heard that once you are done with an accutane cycle you shouldnt get acne for a long time.
01-23-2004, 09:33 AM #6
So, If the doc gives me the orders to stay on it for 5 months, I shouldn't start a cycle before I finish with the 5 months of accutane? What if I start my cycle a month before I finish up my accutane? Will that make my acne reappear after I finish the cycle? Since accutane is so strong, I figured that if I start my cycle a month before I finish the accutane, I will be done with it before my cycle ends, so I may not get the acne after my cycle because I already have a whole 5 months of accutane under me. Thanks bros.
01-23-2004, 09:40 AM #7
Why not wait that extra month, accutane isnt the livers best friend so adding some gear to it probably wont help it. But if you have done 5 month already and your cleared up, its just a question of choice. Some here goes on a cycle while being on accutane. I just think its better to wait, but its up to you. Gl
01-23-2004, 10:12 AM #8Junior Member
- Join Date
- Jan 2004
just take low dose 1tab ED
= 20mg ED
that will clear ur acne and u can run it with ur gear
01-23-2004, 11:39 AM #9Associate Member
- Join Date
- Dec 2003
- Buffalo, NY area
First off, no As will show up on your bloodwork. They are checking your triglycerides and cholesterol mainly. Its not a drug test.
Start your accutane now. Do what the doc says. It will work wonder once it kicks in. If you get done withyour accutane cycle and still are on AS and the acne reappears, go back to the doc and he will make the decision to either put you on for another month, or may perscribe you tetracycline or minocycline,they work well, not as well as accutane though. However for some reason they work more effectively after a cycle of accutane. If this is the case it should be able to be controlled after with a milder med like tetra or mino. Also ask for benzaclin, its a topical gel with clyndamycin and benzoil. You put it on affected areas at night.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)